Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Yeast infection on penis, canestan caused irritation, urticaria of foreskin, cause for minor cuts

Hi! I had yeast infection on my penis last week. I used Canesten and it caused irritation and urticaria of foreskin, which is very painful. I saw parts of my foreskin with minor cuts appearing in a few hours. Is it Canesten or yeast infection or an immune disorder? can you please tell me about its treatment. Thanks !
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response

Unfortunately, it is hard to say without a physical examination. The way u describe looks like its only infection or drug allergy and not immunological. Only a dermatologist would be able to guide you.

Take care.
Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor